... or with enough water ?
Allopurinol can cause nausea and headaches even if it IS taken consistently. These are common side effects. It is imperative that you take this medication consistently. The condition for which your doctor prescribed allopurinol can flare up more often until your body gets used to the drug. Be sure to drink 8-10 full glasses of water to lessen your chances of forming kidney stones
- Allopurinol Information for Consumers
- Allopurinol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Allopurinol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2010 • 1 answer
Posted 19 Apr 2011 • 3 answers
Posted 31 Jul 2011 • 1 answer
Posted 28 May 2015 • 2 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers